# SDR FDEA201104061345

- Difficulty date: April 6, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 52,864 hours, 12,085 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7116505
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CTR CARGO COMPARTMENT BILGE, STA 5-123 LONGERON 46RT SPLICE FITTING FOUND CRACKED.  LONGERON SPLICE   FITTING FABRICATED AS PER DOUGLAS DRAWING A5A7116 REVISION D. SPLICE FITTING REMOVED AND REPLACED AS PER SRM 51-33-01 REVISION 46. REPAIR CLASSIFIED AS MAJOR   AS PER GMM 6-2-100 REVISION 112.
